Alert archive / Ohio / Frost Advisories in 2007

Frost Advisory 1, NWS Cleveland, OH

May 13, 2007Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 13, 2007, 3:44 AM EDT for Ashtabula County, Mahoning County, Trumbull County, Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 13, 2007, 11:31 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 13, 2007, 3:44 AM EDT (07:44 UTC)
In effect from
May 13, 2007, 11:31 PM EDT
Expired
May 14, 2007, 8:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Mahoning County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 130744
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT SUN MAY 13 2007


OHZ014-023-033-PAZ002-003-131545-
/O.NEW.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
344 AM EDT SUN MAY 13 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. 

COLD HIGH PRESSURE WILL MOVE SOUTHEAST ACROSS THE AREA TONIGHT.
THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP IN THE MID AND UPPER 30S TONIGHT. THIS WILL
CAUSE WIDESPREAD FROST TO FORM TONIGHT AFTER MIDNIGHT. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
4 follow-up statements
000 
WWUS71 KCLE 131446
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1046 AM EDT SUN MAY 13 2007

OHZ014-023-033-PAZ002-003-132300-
/O.CON.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
1046 AM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY...

TEMPERATURES WILL DROP INTO THE UPPER 30S ACROSS EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA TONIGHT...AS A LARGE AREA OF
CANADIAN HIGH PRESSURE SETTLES OVER THE AREA. AS A RESULT
WIDESPREAD FROST IS EXPECTED TO DEVELOP TONIGHT AFTER MIDNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 131852
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
252 PM EDT SUN MAY 13 2007

OHZ014-023-033-PAZ002-003-140300-
/O.CON.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
252 PM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY...

TEMPERATURES WILL DROP INTO THE UPPER 30S ACROSS EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA LATE TONIGHT...AS A LARGE AREA OF
CANADIAN HIGH PRESSURE MOVES ACROSS THE AREA. AS A RESULT AREAS
OF FROST IS EXPECTED TO DEVELOP LATE TONIGHT...ESPECIALLY IN RURAL
AND OUTLYING AREAS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KCLE 140115
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EDT SUN MAY 13 2007

OHZ014-023-033-PAZ002-003-140915-
/O.CON.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
915 PM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

TEMPERATURES WILL DROP INTO THE UPPER 30S TONIGHT AS A LARGE AREA
OF HIGH PRESSURE MOVES OUT OF CANADA AND OVER THE GREAT LAKES.
LIGHT WINDS...COMBINED WITH MOSTLY CLEAR SKIES WILL ALLOW AREAS OF
FROST TO DEVELOP BEFORE DAYBREAK MONDAY. SOME LOW LYING AREAS MAY EVEN
SEE TEMPERATURES DROP INTO THE MID 30S BEFORE SUNRISE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

LEINS
000 
WWUS71 KCLE 140331
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 PM EDT SUN MAY 13 2007

OHZ014-PAZ002-003-141145-
/O.UPG.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
/O.NEW.KCLE.FZ.W.0001.070514T0331Z-070514T1200Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
1131 PM EDT SUN MAY 13 2007

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

TEMPERATURES WILL DROP TO AROUND 30 OVER MUCH OF THE WARNING AREA.
THE HIGHER SPOTS WILL BE A LITTLE WARM. WIDESPREAD FROST WILL ALSO
OCCUR. 

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ089-PAZ001-141145-
/O.EXA.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE
1131 PM EDT SUN MAY 13 2007

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

TEMPERATURES WILL DROP INTO THE MID 30S OVERNIGHT AS A LARGE AREA
OF HIGH PRESSURE MOVES OUT OF CANADA AND OVER THE GREAT LAKES.
LIGHT WINDS...COMBINED WITH MOSTLY CLEAR SKIES WILL ALLOW AREAS OF
FROST TO DEVELOP BEFORE DAYBREAK MONDAY. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

OHZ023-033-141145-
/O.CON.KCLE.FR.Y.0001.070514T0400Z-070514T1200Z/
TRUMBULL-MAHONING-
INCLUDING THE CITIES OF...WARREN...YOUNGSTOWN
1131 PM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT AS A LARGE AREA
OF HIGH PRESSURE MOVES OUT OF CANADA AND OVER THE GREAT LAKES.
LIGHT WINDS...COMBINED WITH MOSTLY CLEAR SKIES WILL ALLOW
WIDESPREAD FROST TO DEVELOP BEFORE DAYBREAK MONDAY. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 13, 3:40 AM EDT, 4 minutes earlier.

Area forecast discussion, May 13, 3:40 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT SUN MAY 13 2007

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE NORTHERN GREAT LAKES WILL SLIDE
SOUTHEAST ACROSS THE AREA LATER TODAY AND EARLY TOIGHT..THEN MOVE TO
THE MIDDLE ATLANTIC COAST. A COLD FRONT OVER THE WESTERN PLAINS ON
MONDAY WILL MOVE ACROSS THE FORECAST AREA LATE IN THE DAY TUESDAY OR
EARLY TUESDAY NIGHT. THE COLD FRONT WILL MOVE TO THE MID ATLANTIC
COAST ON WEDNESDAY. HIGH PRESSURE WILL MOVE INTO THE WESTERN LAKES
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE MOVING FROM THE NORTHERN LAKES INTO THE LOWER LAKES
BY THIS EVENING WILL PROVIDE PLENTY OF SUNSHINE TODAY. MAV
GUIDANCE TEMPS LOOK GOOD WITH MOST OF THE AREA IN THE MID TO UPPER
60S...CLOSE TO LAKE ERIE HIGHS SHOULD TOP OUT IN THE UPPER 50S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE HIGH PRESSURE WILL SLIDE OFF TO THE SOUTHEAST TONIGHT MOVING TO
THE MID ATLANTIC STATES MONDAY. EXPECTING DRY WEATHER TONIGHT INTO
EARLY TUESDAY. WITH HIGH PRESSURE DROPPING ACROSS EASTERN PORTION
OF THE AREA TONIGHT ALONG WITH LIGHT AND CLEAR SKIES EXPECT LOW
TEMPERATURES IN THE MID AND UPPER 30S FAR EASTERN OHIO AND NW PA. WILL
ISSUE FROST ADVISORY FOR TONIGHT FOR THOSE AREAS. CHANCE OF FROST
INLAND AREAS REST OF NORTHEAST AND NORTH-CENTRAL OHIO. WARM FRONT
PASSES NORTH OF THE AREA MONDAY AND EXPECT SHOWERS WITH THE FRONT
TO STAY NORTH OF THE AREA. COLD FRONT SHOULD MOVE INTO NORTHWEST
OHIO TUESDAY EVENING. HAVE CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE AFTERNOON TUESDAY...THOUGH HOLDING OFF UNTIL LATE DAY IN THE
SOUTHEAST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
FOR THE LONG TERM FORECAST LEANED TOWARD THE GFS ENSEMBLE
MEAN...ALTHOUGH THE ECMWF AND DGEX HAS SIMILAR TREND. NEXT FRONT
MOVES THROUGH TUESDAY EVENING...WENT WITH THE GFS SINCE IT WAS A
LITTLE SLOWER THAN DGEX. SHOULD BE ENOUGH INSTABILITY AND LIFT
FROM LL JET TO PRODUCE SOME AFTERNOON AND EVENING THUNDERSTORMS.
FRONT IS NEAR THE OHIO RIVER BY WEDNESDAY MORNING.

HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER THROUGH THE
END OF THE FORECAST PERIOD. LARGE AREA OF HIGH PRESSURE CENTERED
OVER THE UPPER MIDWEST ON WEDNESDAY WILL SLIDE SOUTHEAST ACROSS
THE FORECAST AREA AND REACH THE MID ATLANTIC COAST SATURDAY.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
VFR THROUGH TUESDAY MORNING. HIGH PRESSURE MOVES FROM GREAT LAKES
TODAY SOUTHEAST TO MID-ATLANTIC BY MONDAY. SOME WIND TONIGHT AND
DRIER AIR MOVING IN FROM THE NORTHEAST WILL KEEP THE FOG AWAY FROM
THE TAF SITE. SCATTERED TO BROKEN CIRRUS COULD AFFECT
THE AREA TONIGHT AS AN UPPER LEVEL JET WILL BE IN THE AREA.

COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY EVENING WITH MVFR
OR LOWER CONDITIONS IN SHOWERS AND THUNDERSTORMS AND IN CEILINGS
BEHIND THE FRONT FOR A TIME. HIGH PRESSURE WILL BUILD IN FOR
WEDNESDAY AND THURSDAY.

&&

.MARINE...
NORTHEAST FLOW TO CONTINUE TODAY BUT WILL STEADILY DIMINISH. SMALL
CRAFT ADV GOES UNTIL 10A AND THIS SHOULD WORK OUT WELL. BY LATE IN
THE DAY WINDS WILL BE LESS THAN 10KTS EVERYWHERE. HIGH PRESSURE
WILL BE OVERHEAD BY THIS EVENING BEFORE HEADING OFF THE MID
ATLANTIC COAST. SSW FLOW WILL THEM PICK UP GOING INTO TUESDAY WHEN
A COLD FRONT APPROACHES FROM THE UPPER GREAT LAKES. AFTER THE
FRONTAL PASSAGE TUESDAY EVENING WITH SHOWERS AND THUNDERSTORMS
LIKELY...HIGH CANADIAN HIGH PRESSURE WILL BUILD INTO THE MIDWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
     OHZ014-023-033.
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
     PAZ002-003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     LEZ142>149.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...DJB
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, May 12, 4:45 AM EDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
445 AM EDT SAT MAY 12 2007

LEZ142>149-162>169-OHZ003-006>009-017>019-027-028-036-037-130845-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW-
445 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-130845-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
445 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST WILL BE POSSIBLE LATE SUNDAY NIGHT AND EARLY MONDAY MORNING
AWAY FROM LAKE ERIE. A COLD HIGH PRESSURE WILL DROP SOUTHEAST
ACROSS THE AREA SUNDAY NIGHT. SKIES ARE EXPECTED TO BE CLEAR AND
WINDS WILL BE FAIRLY LIGHT. TEMPERATURES ARE FORECAST TO BE IN THE
MID AND UPPER 30S...AND FROST WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2007Frost Advisories in Pennsylvania, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.